Oscillation theorems for second-order nonlinear difference equations with several sublinear neutral terms
Abstract
This paper presents new sufficient conditions for the oscillation of second-order difference equations with several sublinear neutral terms. The results obtained here extend and generalize the existing results in the literature. Several examples are provided to illustrate and highlight the importance and novelty of the main results.
2020 Mathematics Subject Classification:
39A10Keywords
second-order difference equation, sublinear neutral term, oscillation
Author Details
George E. Chatzarakis
Department of Electrical and Electronic Engineering Educators
School of Pedagogical and Technological Education
Marousi 15122, Athens, Greece.
email: gea.xatz@aspete.gr, geaxatz@otenet.gr
R. Kanagasabapathi
Department of Mathematics
Presidency College
Chennai – 600 005, India
e-mail: kanagasabapathi6@gmail.com
Srinivasan Selvarangam
Department of Mathematics
Presidency College
Chennai – 600 005, India
e-mail: selvarangam.9962@gmail.com
Ethiraju Thandapani
Ramanujan Institute for Advanced Study in Mathematics
University of Madras
Chennai – 600 005, India
e-mail: ethandapani@yahoo.co.in
References
- R. P. Agarwal. Difference equations and inequalities: theory, methods, and applications. 2nd, revised and expanded ed. Pure and Applied Mathematics, vol. 228. New York, Marcel Dekker, 2000.
- R. P. Agarwal, M. Bohner, S. R. Grace, D. O’Regan. Discrete Oscillation Theory. New York, Hindawi Publ. Corp. 2005.
- G. Ayyappan, G. Nithyakala. Some oscillation results for even order delay difference equations with a sublinear neutral term. Abst. Appl. Anal. 2018 (2018), Article ID. 2590158, 6 pp.
- B. Baculikova. Oscillatory criteria for second order differential equations with several sublinear neutral terms. Opuscula Math. 39, 6 (2019), 753–763.
- M. Bohner, H. A. El-Morshedy, S. R. Grace, I. Saǧer. Oscillation of second order nonlinear difference equations with sublinear neutral term. Math. Morav. 23, 1 (2019), 1–10.
- C. Dharuman, J. R. Graef, E. Thandapani, K. S. Vidhyaa. Oscillation of second order difference equation with a sublinear neutral term. J. Math. Appl. 40 (2017), 59–67.
- J. Dzurina, E. Thandapani, B. Baculikova, C. Dharuman, N. Prabaharan. Oscillation of second order nonlinear differential equations with several sublinear neutral terms. Nonlinear Dyn. Syst. Theory 19, 1 (2019), 124–132.
- T. Gopal, G. Ayyappan, J. R. Graef, E. Thandapani. Oscillatory and asymptotic behavior of solutions of third order quasilinear neutral difference equations. Math. Slovaca, (to appear).
- S. R. Grace, J. Alzabut. Oscillation results for nonlinear second order difference equations with mixed neutral terms. Adv. Difference Equ., 2020 (2020), article No 8, https://doi.org/10.1186/s13662-019-2472-y.
- G. H. Hardy, J. E. Littlewood, G. Pólya. Inequalities. Cambridge, Cambridge, University Press, 1934.
- J. Jiang. Oscillation of second order nonlinear neutral delay difference equations. Appl. Math. Comput. 146, 2–3 (2003), 791–801.
- W.-T. Li, S. H. Saker. Oscillation of second order sublinear neutral delay difference equations. Appl. Math. Comput. 146, 2–3 (2003), 543–551.
- S. Mehar Banu, S. Nalini. Oscillation criteria for second order difference equations with several nonlinear neutral terms. Int. J. Pure Appl. Math. 120, 3 (2018), 433–446.
- S. Mehar Banu, S. Nalini, S. Pinelas. Oscillation for second order difference equations with several sublinear neutral terms. Far East J. Math. Sci., 104, 1 (2018), 91–103.
- M. Nazreen Banu, S. Mehar Banu. New oscillation theorems for second order quasi-linear difference equations with sublinear neutral term, Adv. Difference Equ. 2018, 472 (2018), https://doi.org/10.1186/s13662-018-1932-0
- M. A. Radin. Difference Equations for Scientists and Engineering: Interdisciplinary Difference Equations. World Scientific, New Jersey, 2019.
- S. Selvarangam, E. Thandapani, S. Pinelas. Oscillation theorems for second order nonlinear neutral difference equations. J. Inequal. Appl., 2014 (2014), paper No 417, 15 pp.
- S. H. Saker. New oscillation criteria for second-order nonlinear neutral delay difference equations. Appl. Math. Comput. 142, 1 (2003), 99–111.
- E. Thandapani, Z. Liu, R. Arul, P. S. Raja. Oscillation and asymptotic behavior of second order difference equations with nonlinear neutral term. Appl. Math. E-Notes 4 (2004), 59–67.
- A. K. Tripathy. On the oscillation of second order nonlinear neutral delay difference equations. Electron. J. Qual. Theory Differ. Equ. 2008 (2008), paper No 11, 12 pp.
- D. Wang, Z. Xu. Oscillation of second order quasilinear neutral delay difference equations. Acta Math. Appl. Sin., Engl. Ser. 27, 1 (2011), 93–104.
- M. K. Yildiz, H. Öğünmeg. Oscillation results of higher order nonlinear neutral delay difference equations with a nonlinear neutral term, Hacet. J. Math. Stat. 43, 5 (2014), 809–814.
- Z. Zhang, J. Chen, C. Zhang. Oscillation of solutions for second-order nonlinear difference equations with nonlinear neutral term. Comput. Math. Appl. 41, 2 (2001), 1487–1494.